# SDR ASOA2014100311378

- Difficulty date: September 17, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 23,770 hours, 22,530 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG UPLOCK ATTACH FITTING DAMAGED.  REMOVED AND REPLACED THE ATTACH FITTING IAW SRM 51-42-06, 51-42-21, AND DWG 601R31092.
